# SDR USAA960798

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 440
- Part time: 38,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO CRACKS .175 INCH LONG BS 440, BETWEEN STRINGER 23R AND STRINGER 24R SKIN.  TRIMMED OUT DAMAGE, INSTALLED FILLERS AND REPAIRED DOUBLER, REPAIRED PER EA NR 41810.  (M)
